# SDR ERAA96232

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4619310071
- Condition: Making Metal
- Location: Intermed Gr Bx
- Part time: 17 hours
- Component: 4619002003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WITH 16.7 HRS  ROUGH, GEARBOX MAKING METAL.
